# SDR REXA97194

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: OA30903870
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

INFLIGHT CARGO COMPARTMENT SMOKE WARNING CAME ON, FIRE BOTTLE FIRED.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR.  (X)
